Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 9, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Certain periodic orbits of $k$ finite bodies revolving about a relatively large central mass
Frank Loxley Griffin.
Trans. Amer. Math. Soc. 9 (1908), 1-33
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500799
Further note on Maclaurin’s spheroid
George Howard Darwin.
Trans. Amer. Math. Soc. 9 (1908), 34-38
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500800
Potential functions on the boundary of their regions of definition
O. D. Kellogg.
Trans. Amer. Math. Soc. 9 (1908), 39-50
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500801
Double distributions and the Dirichlet problem
O. D. Kellogg.
Trans. Amer. Math. Soc. 9 (1908), 51-66
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500802
Groups defined by the orders of two generators and the order of their commutator
G. A. Miller.
Trans. Amer. Math. Soc. 9 (1908), 67-78
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500803
Projective differential geometry of curved surfaces. II
E. J. Wilczynski.
Trans. Amer. Math. Soc. 9 (1908), 79-120
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500804